Faculty Publications

Title

Vector-valued modular forms of weight two associated with Jacobi-like forms

Document Type

Article

Journal/Book/Conference Title

Canadian Mathematical Bulletin

Volume

49

Issue

3

First Page

428

Last Page

437

Abstract

We construct vector-valued modular forms of weight 2 associated to Jacobi-like forms with respect to a symmetric tensor representation of Γ by using the method of Kuga and Shimura as well as the correspondence between Jacobi-like forms and sequences of modular forms. As an application, we obtain vector-valued modular forms determined by theta functions and by pseudodifferential operators. © Canadian Mathematical Society 2006.

Original Publication Date

1-1-2006

DOI of published version

10.4153/CMB-2006-042-2

Share

COinS